... top it?
Korlym - What do you do when you are tired all the time because you have Cushing's disease..then to?
Added 21 Aug 2012:
then to top it off, im taking Korlym, which makes me even more tired. I want to start an exersize program & try to lose weight, but it now seems even more impossible. It's not fun being tired all the time. I have a hard time staying awake at work too.
- Korlym Information for Consumers
- Korlym Information for Healthcare Professionals (includes dosage details)
- Side Effects of Korlym (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... In the past couple of days I have developed swollen feet and legs. Apparently, I have collected water in my lungs as well. In response to my ...
1 answer • 12 Oct 2012
... "stages"? For example, do certain signs and symptoms only appear as the disease progresses and if so, what are they? I cannot find ...
2 answers • 6 Feb 2013
symptoms - hugh belly, rls, pain in back, pain in right should, hump in back of neck, confusion, memory loss, no concentration, neuropathy. diagnosed ...
1 answer • 8 May 2013
what is the side effect if MIFEPRISTONE is administered in dietary induced type 2 diabetes patients without Cushing's syndrome ???
1 answer • 15 Jun 2014
I have a hump in my neck that causes pain it's like a pinched nerve feeling I also have severe stretch marks that is on my whole body I also ...
0 answers • 10 Oct 2015